# SDR DHL2004365006

- Difficulty date: November 5, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG NR 2 LOOP B ILLUMINATED ON CLIMB-OUT.  PERFORMED LOOPS LIGHT ILLUMINATED ABNORMAL PROCEDURE AND PLACED LOOPS SWITCH ON OPPOSITE SYSTEM.  DEFERRED ENG NR 2 LOOP B PER MEL 26-12-01-1, ASSIGNED CONTROL NR 18361.  PLACARD INSTALLED.
